Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 213-216.

A locally convex space which is not an ω-space

Erik Grusell

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 213-216.

Dates
Received: 17 October 1973
Revised: 30 April 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896202

Digital Object Identifier
doi:10.1007/BF02384757

Mathematical Reviews number (MathSciNet)
MR374847

Zentralblatt MATH identifier
0294.46002

Rights
1974 © Institut Mittag-Leffler

Citation

Grusell, Erik. A locally convex space which is not an ω -space. Ark. Mat. 12 (1974), no. 1-2, 213--216. doi:10.1007/BF02384757. https://projecteuclid.org/euclid.afm/1485896202


Export citation

References

  • Dineen, S., Holomorphically complete locally convex vector spaces, Sém. P. Lelong, 1971/72, Lecture notes in mathematics 332 (1973), 77–111.
  • Dineen, S. Applications of surjective limits to infinite dimensional holomorphy. To appear in Bull. Soc. Math. France.
  • Nachbin, L., Uniformité d’holomorphie et type exponentiel. Sém. P. Lelong, 1969/70, Lecture notes in mathematics 205 (1971), 216–224.